# SDR AJ02007F00000

- Difficulty date: February 6, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N72SG
- Make and model: Cessna 560XL
- Aircraft serial: 5605508
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Condition: Faulty
- Location: Mlg Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ON APPROACH, THE AC EXPERIENCED A RT MLG UNSAFE INDICATOR LIGHT AFTER THE GEAR WAS SELECTED TO THE EXTENDED POSITION.  A SUBSEQUENT FLY-BY WAS CONDUCTED AND THE TOWER STATED THE POSITION OF THE GEAR WAS INCONCLUSIVE.  THE CREW THEN CONDUCTED THE UNSAFE GEAR/ EMERGENCY EXTENSION CHECKLIST WHICH INCLUDED BLOWING THE GEAR DOWN.  THE CREW ELECTED TO DIVERT, WHICH PROVIDED MORE FAVORABLE CAPABILITIES FOR THE OCCURRENCE.  ANOTHER FLY-BY WAS CONDUCTED, AND THE TOWER STATED THE GEAR (APPEARED TO BE DOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INVESTIGATION REVEALED NO ANOMALIES WHILE PERFORMING A GROUND CHECK.  INFORMATION RECEIVED FROM THE MFG INDICATED THAT A NUMBER OF SAME MODEL AIRCRAFT HAD EXPER
